# SDR SWAA2020100616911

- Difficulty date: September 18, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 20,456 hours, 9,007 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR ACCESS PANEL 241AF HAS FIBER DAMAGE.  REMOVED AND REPLACED CABIN FLOOR PANEL 241AF, PER AMM 53-21-00.
